# SDR SIMA20121128007

- Difficulty date: November 28, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 25,480 hours, 22,401 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3211 THE CREW WAS ADVISED BY DEPARTURE CONTROL THAT AN AA PILOT SAID IT LOOKED LIKE A LOT OF FUEL WAS COMING OUT OF THE RIGHT WING.  A PASSENGER ALSO NOTIFED THE FLIGHT ATTENDANT ABOUT A LOT OF WHITE VAPOR (FUEL) COMING FROM THE RIGHT WING.  THE FLIGHT ATTENDANT CONFIRMED THIS.  THE CREW COMPLIED WITH THE FUEL LEAK CHECK LIST AND RETURNED TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT WING FLAP VALVE IAW EMB 140 AMM 28-11-04.  THE OPERATIONAL CHECK WAS GOOD NO LEAKS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
